Solution of convection-diffusion equation by the method of characteristics

Banas L (2004)
Journal of Computational and Applied Mathematics 168(1-2): 31-39.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2004
Zeitschriftentitel
Journal of Computational and Applied Mathematics
Band
168
Ausgabe
1-2
Seite(n)
31-39
ISSN
0377-0427
Page URI
https://pub.uni-bielefeld.de/record/2914653

Zitieren

Banas L. Solution of convection-diffusion equation by the method of characteristics. Journal of Computational and Applied Mathematics. 2004;168(1-2):31-39.
Banas, L. (2004). Solution of convection-diffusion equation by the method of characteristics. Journal of Computational and Applied Mathematics, 168(1-2), 31-39. doi:10.1016/j.cam.2003.12.003
Banas, L. (2004). Solution of convection-diffusion equation by the method of characteristics. Journal of Computational and Applied Mathematics 168, 31-39.
Banas, L., 2004. Solution of convection-diffusion equation by the method of characteristics. Journal of Computational and Applied Mathematics, 168(1-2), p 31-39.
L. Banas, “Solution of convection-diffusion equation by the method of characteristics”, Journal of Computational and Applied Mathematics, vol. 168, 2004, pp. 31-39.
Banas, L.: Solution of convection-diffusion equation by the method of characteristics. Journal of Computational and Applied Mathematics. 168, 31-39 (2004).
Banas, Lubomir. “Solution of convection-diffusion equation by the method of characteristics”. Journal of Computational and Applied Mathematics 168.1-2 (2004): 31-39.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar